# SDR FDEA201408142162

- Difficulty date: August 14, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 75,922 hours, 26,787 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055503
- Part serial: 46994
- Condition: Bulged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP HAS SKIN BULGE AT UPPER CTR TE.  REPAIRED LT INBD FLAP IAW SRM 57-20-00 FIG 13.  CURRENTLY BEING TRACKED ON EA 8-5710-T0310431.  FABRICATED FILLER 2024-T3 BATCH 2550453 & DOUBLER 2024-T3 BATCH 264264.  INSTALLED AT UPPER SKIN 177.300 TO 189.300.  MAJOR REPAIR.
